# SDR SWIA2020011647798

- Difficulty date: January 7, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FRAME 85 CROSSBEAM RH AND LH FLOOR BOARD SUPPORT BRACKET ARE CRACKED    (C-CHECK) RO 1/15/2020   REMOVED AND REPLACED FLOOR BOARD SUPPORT BRACKET ON LH AND RH SIDE OF FR 85 CROSSBEAM. REF. RESTORED SURFACE PROTECTION ON FLOOR BOARD SUPPORT BRACKET ON LH AND RH SIDE OF FR 85 CROSSBEAM. REF SRM.
